# SDR UPS99828487

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 64687101
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 855 REAR SPAR IS CORRODED BEYOND LIMITS AT LBL 28.  REMOVED AND REPLACED DAMAGED CLIP IAW SRM 51-1-20D AND 51-3-0.
